Discussions that mention ziac

High & Low Blood Pressure board


Ive been on ziac for over a year and now off for near a year and still have sexual side effects. Anyone else have these? Zebeta also will cause this, so is anyone here on just ziac and had them? thanks
Lenin, did you take ziac and are off now and have impotence? Man this is getting scary, I expected to post here and noone have the same problem as me and just assume its mental. Micheal, how long did you go off ziac without taking any other drugs also?
Micheal, Ive heard the sexual side effects could take 3-6 months to go away once your off ziac, did you give it that kind of time to see if the effects went away? You said you also take Zebeta, couldnt that be a problem also? How are you sure ziac has done this to you?
Listen,

I have low T.S.H which contribute to ED and also I may have some other health issues that make me crazy which also cause ED :) but I'm not worry because I'm searching about my problem. I'm still on Ziac, actually on Zebeta (you know the difference now), and I will stop it in 2 weeks.

You should forget about it because even it's causing permanent ED you just took it one year and stopped right??? so it has no effect on you. Maybe if you took it for 10 or even 15 years it MAY effect you. More important stop smoking and drinking, those causes ED and for sure. I was smoking before for 18 months and I had ED while I'm smoking but when I gave it up I restored my sexual ability step by step. :)
Don't worry you are fine
Michael
Micheal, I thought you said you got off ziac and your ed didnt go away? Im just a little confused, do you think Ziac alone caused your ED? Thanks
Listen,

My situation is getting complicated each day :(. I have been ON and OFF Ziac for the last few months in order to see if it causing me some side effects. Anyway, I can't answer your question :), sorry man but it's very difficult to answer that. As I said there are many things that can contribute to your ED.
For me I don't think that Ziac will make ED, I say that because today I knew that I have another issue that causes ED. Anyway, still while you take it it reduces you by 10% or even 5%.

You don't have to worry at all :), just stay away from Beta-Blockers and use an ARB drug like Cozaar, Atacand or Diovan because it has no effect on sexual ability. Also they said that Norvasc is fine too.
Don't worry and forget about it ok?
Good Luck,
Michael
Ok thanks, but why are you trying to rub this off like its nothing? In your earlier post you thought it was Ziac. Im sorry for worrying but this is very important issue as you may know. Are you ok sexually now? Do you take Ziac caused your problems or was it something else? Thanks and sorry for the confusion.
Hey im almost more worried about libido ( sexual desire). Did Ziac make you loss any libido? Thanks so much for answering my questions, im kinda just in panic mode, so this is making me feel better. Thanks
Hello,

It's ok you can ask as much as you want :). NO Ziac didn't effect my libido AT ALL, I know it's very important because we are young men but I know something. When you worry more you get many health issues. NO I'm not sexually fine now :(, but I have swtiched to another doctor who's the best in the whole country and he asked me to have many blood tests.

Tell me do you have any other health problem? what's your current BP Readinds? are you overweight?
Good Luck
Michael
When I take my readings at home they are usually no higher then 140/90
I just get so worked up about it at docs office. The 210/110 was while I was on ziac by the way, the highest reading I have ever gotton by far and it was on ziac,lol. Listen, I think theres many natural alternatives to meds. The meds are killing people, you take this and it gives you diabetes, damages your kidneys, etc. My problem is when I go to mcdonalds I get 7 double cheeseburgers and eat them all in less then 10 mins. When I order pizzas I order 3 large pizzas for myself, I havent eaten one fruit or veggie in 10 years no lie,lol. My diet is horrible, my sexual functioning was better then normal before I took the meds, I had a extremly high libido and erection was always fine. If Ziac didnt cause your erection problems then im glad for me, my erections are like 90% of what they use to be. Hopefully your problems are from some other meds you are on, you are on so many meds it could be any of them right. I suggest you get off the meds and lower your BP naturally or otherwise more problems like diabetes, high cholestrol etc are going to pop up. Don't you see that the big companies dont care, it controls one thing and produces another. Why do you think so many people are having heart attacks etc when they are on these meds? Im telling you, do some reasearch and you will see how bad each blood pressure med is. I know elevated blood pressure alone will kill you, but these meds do the same thing. Have you heard of a new study that claims although blood pressure drugs lower your numbers they do nothing for the mortailty rate? In other words sure your numbers are low, but the body reconizes some how this is a artificial way of lowering bp and you still die as if the numbers were high. The docs arnt up to date most of them, most dont even care, Just be careful on what you take man, I can show you one link from a doc that points out why no blood pressure meds should be taken if you are interested. Thanks
Take a look at this link:

If you dig deep enough you can find other info like this:

http://www.************.org/moderndiseases/bpdrugs.html

I got to go for a while but will be back in like 30 mins probably. One last question, do you think Ziac is the cause of your ED? I just need to know this to feel better,lol. Anyways read that link and think twice about taking any blood pressure meds, im telling you these things kill you. Thanks
First, you eat TOO MUCH fast food which is not good for your health. About the High BP Meds, there are certain drug classes like ARBs which has the least possible side effects and if you are talking about Diuretics , which increase sugar and cholestrol too plus reducing Potassium and Magnesium blood levels, as Lenin said it's used for the last 50 years and well tolerance by people. If what you are saying is true then Millions of people should be dead by now, I have read that in the US there are more than 60 Million with High BP and in my country Egypt over 30% of the population with High BP too. If Meds are so dangrous like that then we should see many dead people.

The problem with Meds are the side effects but it's varying from one person to another. Some people on 100mg of Cozaar and it didn't cause any side effects and someone like me have been on 50mg and had 3 side effects. I'm sure that you can find the right Med but I advice you to modify your eating style and exercise too. Also Garlic and Magnesium supplements are very useful in reducing BP. I'm not on any Med right now except 1.25 mg of Zebeta. Anyway, I know that the big companies just want make profit but take for example my father, he's on Meds since 1973 and he's healthy like a hourse :). He's on the Med for 32 years so if it's dangrous like you are saying he should be dead or at least having health problems.

NO I don't think that Ziac is causing my ED :), do you feel better now?

you didn't give me the link to the website :). Anyway, some say it's not good and others say it's good but I look at the live examples like my father. He has been on Beta-Blockers, Alpha-Blockers, Diuretics, ACEs and now on ARBs (Cozaar 50mg). He's very healthy and he's 69 years old :).

got my point?
Good Luck,
Michael
Ok, thanks for the help man. I didnt say people would die, I just meant it can progress you to death quicker then without them. This fourm will not let me post links, sorry. It was a site that points out why you shoouldnt take blood pressure meds for each med type. I know I got to stop eating so much,lol. Anyways I do feel better that Ziac didnt cause your ED. Anyways thanks for the help man.